# SDR KCSA2022080417

- Difficulty date: August 4, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N745CK
- Make and model: Boeing 747446
- Aircraft serial: 26361
- Aircraft time: 89,935 hours, 13,309 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Battery Pack
- Part number: 900835AB
- Part serial: 102222
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND UPPER DECK DOOR BATTERY FAILED OPERATIONS CHECK. REMOVED AND REPLACED UPPER DECK EMERGENCY ESCAPE DOOR BATTERY IN ACCORDANCE WITH B747 AMM 52-23-14 ALL CHECKS GOOD AT THIS TIME.
